Was prescribed this pill for medical purposes as I have hormone imbalances that effect my sleep cycle, menstrual cycle, and general health and happiness. It worked great for me. Cleared up my skin and I gained a bit of weight (I have always been on the verge of underweight so this was a positive). Only negative really was that after a year it started to cause quite bad hair-loss.
I actually came off this pill for 6 months to see if I could manage without it as the hair-loss was stressing me out, but it has too many benefits for me. My skin was super upset and my energy levels plummeted in the weeks after I stopped taking it. Migraines, 40 day long cycles. Anxiety.
I have re-ordered it and am starting back on it today, and I’m relieved to be doing so.
Impact whilst taking
Neutral - no change
I gained weight
I don’t know / can’t tell
Loss of sex drive
Side effects whilst taking
Had a similar experience?
Leave a short review and help other women find the right method for them